Real Quadratic Fields with Large Class Number.

Hugh L. Montgomery; Peter J. Weinberger

Mathematische Annalen (1977)

  • Volume: 225, page 173-176
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Montgomery, Hugh L., and Weinberger, Peter J.. "Real Quadratic Fields with Large Class Number.." Mathematische Annalen 225 (1977): 173-176. <>.

author = {Montgomery, Hugh L., Weinberger, Peter J.},
journal = {Mathematische Annalen},
pages = {173-176},
title = {Real Quadratic Fields with Large Class Number.},
url = {},
volume = {225},
year = {1977},

AU - Montgomery, Hugh L.
AU - Weinberger, Peter J.
TI - Real Quadratic Fields with Large Class Number.
JO - Mathematische Annalen
PY - 1977
VL - 225
SP - 173
EP - 176
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.